# SDR SWAA2017061414339

- Difficulty date: June 12, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 49,604 hours, 23,756 cycles
- Engine: Ge CFM567B24
- Engine time: 6,276 hours, 3,701 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 890479
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

DIVERSION/INFLIGHT SHUTDOWN/DECLARED EMERGENCY, NR 2 ENGINE FAILURE APPROXIMATELY 2000FT N1 SHOWED 13% N2 0%.  R&R NR 2 ENGINE IAW MT.
